Applied Mathematics

Vol.2 No.12(2011), Paper ID 16434, 10 pages

DOI:10.4236/am.2011.212209

 

The Analytical and Numerical Solutions of Differential Equations Describing of an Inclined Cable Subjected to External and Parametric Excitation Forces

 

Mohamed S. Abd Elkader

 

 

Copyright © 2011 Mohamed S. Abd Elkader et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Elkader, "The Analytical and Numerical Solutions of Differential Equations Describing of an Inclined Cable Subjected to External and Parametric Excitation Forces," Applied Mathematics, Vol. 2 No. 12, 2011, pp. 1469-1478. doi: 10.4236/am.2011.212209.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.